Alert archive / Illinois / Areal Flood Warnings in 2011
Areal Flood Warning 13, NWS Lincoln, IL
NWS Lincoln, IL issued this areal flood warning at May 3, 2011, 1:55 PM CDT for Crawford County, Illinois. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2011, 1:55 PM CDT (18:55 UTC)
- Expired
- May 4, 2011, 2:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, IL
The radar
The Evansville,IN radar (KVWX), 84 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
025
WGUS43 KILX 031855
FLWILX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT TUE MAY 3 2011
ILC033-040100-
/O.NEW.KILX.FA.W.0013.110503T1855Z-110504T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IL-
155 PM CDT TUE MAY 3 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLOOD WARNING FOR...
EASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 800 PM CDT
* AT 150 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
IN EASTERN CRAWFORD COUNTY EAST OF ROUTE 1 ESPECIALLY FROM HIGHWAY
33 EAST TO THE WABASH RIVER INCLUDING PALESTINE. SOME SECONDARY
LOW LYING ROADS FROM HIGHWAY 33 EAST ARE COVERED WITH WATER TODAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FLAT ROCK...
HUTSONVILLE AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...
STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
&&
LAT...LON 3890 8752 3889 8754 3885 8755 3886 8769
3917 8769 3917 8766 3911 8763 3910 8761
3909 8762 3908 8759 3906 8757 3900 8757
3896 8751
$$
HUETTL2 follow-up statements
159
WGUS43 KILX 040048
FLWILX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT TUE MAY 3 2011
ILC033-041300-
/O.EXT.KILX.FA.W.0013.000000T0000Z-110504T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IL-
748 PM CDT TUE MAY 3 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE
* FLOOD WARNING FOR...
EASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 800 AM CDT WEDNESDAY
* AT 746 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
IN EASTERN CRAWFORD COUNTY EAST OF ROUTE 1 ESPECIALLY FROM HIGHWAY
33 EAST TO THE WABASH RIVER INCLUDING PALESTINE. SOME SECONDARY
LOW LYING ROADS FROM HIGHWAY 33 EAST ARE COVERED WITH WATER TODAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FLAT ROCK...
HUTSONVILLE AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3890 8752 3889 8754 3885 8755 3886 8769
3917 8769 3917 8766 3911 8763 3910 8761
3909 8762 3908 8759 3906 8757 3900 8757
3896 8751
$$
HJS650
WGUS43 KILX 041113
FLWILX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
613 AM CDT WED MAY 4 2011
ILC033-041900-
/O.EXT.KILX.FA.W.0013.000000T0000Z-110504T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IL-
613 AM CDT WED MAY 4 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE
* FLOOD WARNING FOR...
EASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 200 PM CDT WEDNESDAY
* AT 605 AM CDT......LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
CONTINUED OVER PARTS OF EASTERN CRAWFORD COUNTY...EAST OF ROUTE 1...
ESPECIALLY FROM HIGHWAY 33 EAST TO THE WABASH RIVER INCLUDING PALESTINE.
SOME SECONDARY LOW LYING ROADS FROM HIGHWAY 33 EAST WERE COVERED WITH
WATER.
* SOME LOCATIONS THAT WILL CONTINUE TO EXPERIENCE FLOODING INCLUDE...FLAT
ROCK...HUTSONVILLE AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...
STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3890 8752 3889 8754 3885 8755 3886 8769
3917 8769 3917 8766 3911 8763 3910 8761
3909 8762 3908 8759 3906 8757 3900 8757
3896 8751
$$
SMITHWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this areal flood warning went out at May 3, 12:41 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 3, 12:41 PM CDT, 1 hour 14 minutes before
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
Hazardous weather outlook, May 3, 10:35 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1035 AM CDT TUE MAY 3 2011 ILZ027>031-036>038-040>042-047>051-041100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1035 AM CDT TUE MAY 3 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AS TEMPERATURES DROP INTO THE MIDDLE 30S LATE TONIGHT...FROST WILL BE POSSIBLE TOWARDS DAWN WEDNESDAY. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043-052-053-041100- CHRISTIAN-DE WITT-MACON- 1035 AM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AS TEMPERATURES DROP INTO THE MIDDLE TO UPPER 30S...PATCHY FROST WILL BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-041100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 1035 AM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SOME PATCHY FROST WILL BE POSSIBLE TOWARDS DAWN WEDNESDAY AS TEMPERATURES SETTLE INTO THE MID TO UPPER 30S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071-072-041100- CLAY-CRAWFORD-EFFINGHAM-JASPER-RICHLAND- 1035 AM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MOTORISTS TRAVELING ACROSS PARTS OF SOUTHEAST ILLINOIS NEED TO BE AWARE OF ONGOING FLOODING OCCURRING ALONG MANY OF THE RIVERS AND STREAMS AND BE ALERT FOR WATER COVERED ROADWAYS ESPECIALLY OVER EASTERN CRAWFORD COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ073-041100- LAWRENCE- 1035 AM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLASH FLOODING WILL CONTINUE TO BE A THREAT TODAY...ESPECIALLY ACROSS SOUTHEAST LAWRENCE COUNTY SOUTH OF HIGHWAY 50 AND EAST OF ROUTE 1 AS CROSS LEVEE IS OVERTOPPING WITH WATER. THE LEVEE HAS NOT YET BREACHED AND MANY AREA ROADS ARE CLOSED. DO NOT DRIVE ACROSS WATER COVERED ROADS. FLOOD WARNINGS AND ADVISORIES CONTINUE FOR MANY LOCATIONS OF SOUTHEASTERN ILLINOIS DUE TO RIVERS EXCEEDING FLOOD STAGE AND RESIDUAL STANDING WATER ON ROADS. THE RIVER FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS ALONG THE WABASH...LITTLE WABASH AND EMBARRAS BASINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 2:55 AM CDT | Frost Advisory | ILX | Cass, Fulton, Knox, Logan, McLean, Marshall and 10 more | 29 hr |
| May 3, 11:59 AM CDT | Flash Flood Warning | ILX | Lawrence | 4 days |
Nearby
Areal Flood Warnings in Illinois, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.